Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 3, Issue 7, Part O (2017)

Supra soft generalized pre-regular closed and open sets in soft supra topological spaces

Author(s)
S Vinnarasi and K Mohana
Abstract

In this paper, we define supra soft generalized preregular closed and open sets in soft supra topological spaces, and we investigate some basic properties of these concepts. Further, we present the notion of supra soft gpr-connectedness and study their characteristics in soft supra topological space.
Pages: 1011-1017  |  574 Views  13 Downloads
How to cite this article:
S Vinnarasi, K Mohana. Supra soft generalized pre-regular closed and open sets in soft supra topological spaces. Int J Appl Res 2017;3(7):1011-1017.
Call for book chapter
International Journal of Applied Research